# SDR AT0000490

- Difficulty date: October 3, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PANEL 1211 AT RIGHT WING LOWER LEADING EDGE HAS AREA OF CORROSION ON OUTER SURFACE.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS, FORMED REPAIR DOUBLER, TREATED, PRIMED AND INSTALLED.   IAW DC9 SRM 51-10-3, 51-30-1, 51-30-2, 57-01 FIGURE 2A, FIGURE 1
